# SDR 2006UALA00921

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 46,749 hours, 32,184 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PIT ARMED GREEN LIGHT DOES NOT COME ON DURING CARGO FIRE TEST.
